See Alike in...

Alike App

Browser

mydragonmoon

308d

Am having a bunch of really hard days. got a letter from social security which looks like they are saying that since I'm working part time they want to stop giving me any money. I'm making less a month than what they are giving me. it makes no sense and of course I get it on a Friday when I can't call them to ask. I can only try hard to not catastophise it and have a melt down. this sucks, cause I was doing ok. had 4 or 5 months with mostly level depression. so frustrated 😠

    • faerywyrm

      308d

      Social Security is a nightmare to deal with on a really good day. I am sorry that you have to deal with them on some bad days. Sending hugs and hoping you feel better. Disability is never fun.

    • skooshy

      308d

      I am so sorry. I know there is a certain amount you can't make over with social security. It is already bad enough that the money you get more than likely is not enough, which I assume is why you work part time, but then for them to tell you that they are going to cut you off? Most people I know who are disabled and getting social security get the bare amount. In today's world that is no where near enough to make ends meet!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion